# SDR UPS08M54232

- Difficulty date: December 22, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60289115
- Part serial: 0366
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR SLIDE'S BOTTLE PRESSURE IS LOW PER TEMPERATURE COMPENSATED GREEN BAND ON GAUGE PRESSURE SWITCH IS CLOSED DUE TO LOW PSI.  REPLACED L1 DOOR SLIDE ASSY IAW MD-11 MM 25-61-01-4.  THIS CLEARS M-391314.  PLACARD REMOVED.
